# SDR VJ9800608

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BLENDED OUT IN RADIOUS 45 INCHES FROM AFT STAIRS, LT SIDE, AT FS 1089.  FABRICATED AND INSTALLED TWO L-ANGLES REPAIRS IAW DC9 SRM 51-30-2, 51-10-3 AND 53-01, PG 10.
